# SDR SWAA2022020887443

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 63,134 hours, 36,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BOARD 242WF IS DELAMINATED / AFT WET AREA FLOOR BOARD 242WF WITH DELAMINATIONS OVER ENTIRE BOARD WAS REPLACED WITH A SERVICEABLE FLOOR BOARD.
